# SDR ASAA2021061835474

- Difficulty date: June 18, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 65,127 hours, 25,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146A850218
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H TRANSITION PANEL HAS CORROSION STA 727 TO 767. GROUNDED - YES. REPAIRED R/H TRANSITION PANEL IN AFT PIT IAW BOEING 737-900 SRM 53-00-53-2R-5W= 3 O= .040 R= 0 L= 12 D= .040.
